# SDR 07FDEA02903

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 53,354 hours, 8,663 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK NR 16 RIB FOUND CRACKED.  08-31-07  REMOVED AND REPLACED AS PER SRM 51-  35-01 VOLUME   II AND SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
